# SDR AALA20131101006

- Difficulty date: November 1, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 71,966 hours, 25,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND INBD MAIN FLAP LOWER SKIN DISBONDED.  THE DAMAGE IS LOCATED JUST OTBD OF THE NR 3 FLAP FAIRING. REPAIRED DAMAGE UP TO 6 INCHES IN DIAMETER ON THE FLAP LOWER SKIN IAW SRM 51-70-10-2R & EA B757-57-032253 USING THE HF ALODINE SURFACE PREPARATION WITH PASTE ADHESIVES AS GIVEN IN THE SRM.
